×

Adaptive control for anti-synchronization of Chua’s chaotic system. (English) Zbl 1145.93366

Summary: We present a systematic design procedure to anti-synchronize Chua’s chaotic system based on back-stepping procedure. This approach needs only a single controller to realize anti-synchronization. Furthermore, an adaptive control method for anti-synchronization of uncertain Chua’s chaotic system is proposed. The suggested tool turns out to be globally and asymptotically stable, and can realize anti-synchronization and parameters identification simultaneously. Some simulation results are also included to visualize the effectiveness and the feasibility of the developed approaches.

MSC:

93C40 Adaptive control/observation systems
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Pecora, L. M.; Carroll, T. L., Phys. Rev. Lett., 64, 821 (1990) · Zbl 0938.37019
[2] Ott, E.; Grebogi, C.; Yorke, J. A., Phys. Rev. Lett., 64, 1196 (1990) · Zbl 0964.37501
[3] Chen, G.; Dong, X., From Chaos to Order: Methodologies, Perspectives and Applications (1998), World Scientific: World Scientific Singapore · Zbl 0908.93005
[4] Fuh, C. C.; Tung, P. C., Phys. Rev. Lett., 75, 2952 (1995)
[5] Chen, G.; Dong, X., IEEE Trans. Circuits Systems, 40, 591 (1993) · Zbl 0800.93758
[6] Yu, X.; Song, Y., Int. J. Bifur. Chaos, 11, 1737 (2001)
[7] Yang, X. S., Appl. Math. Comput., 122, 71 (2001) · Zbl 1036.34042
[8] Ho, M. C.; Hung, Y. C.; Chou, C. H., Phys. Lett. A, 296, 43 (2002) · Zbl 1098.37529
[9] Shahverdiev, E. M.; Sivaprakasam, S.; Shore, K. A., Phys. Lett. A, 292, 320 (2002) · Zbl 0979.37022
[10] Xu, D. L.; Li, Z., Int. J. Bifur. Chaos, 11, 439 (2001)
[11] Michael, G. R.; Arkady, S. P.; Jürgen, K., Phys. Rev. Lett., 78, 4193 (1997)
[12] Shinbrot, T.; Grebogi, C.; Ott, E.; Yorke, J. A., Nature, 363, 411 (1993)
[13] Kim, C. M.; Rim, S. H.; Key, W., Phys. Lett. A, 320, 39 (2003)
[14] Chen, S.; Wang, F.; Wang, C. P., Chaos Solitons Fractals, 20, 235 (2004) · Zbl 1052.37061
[15] Belykh, V. N.; Chua, L. O., Int. J. Bifur. Chaos, 2, 697 (1992) · Zbl 0876.34061
[16] Hassan, K. K., Nonlinear Systems (1996), Prentice Hall: Prentice Hall New York · Zbl 0842.93033
[17] Wedekind, I.; Parlitz, U., Int. J. Bifur. Chaos, 11, 1141 (2001)
[18] D.A. Miller, K.L. Kowalski, A. Lozowski, in: Circuits and Systems, ISCAS ’99. Proceedings of the 1999 IEEE International Symposium, vol. 5, 1999, pp. 458-462; D.A. Miller, K.L. Kowalski, A. Lozowski, in: Circuits and Systems, ISCAS ’99. Proceedings of the 1999 IEEE International Symposium, vol. 5, 1999, pp. 458-462
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.